# SDR COEA201804255811

- Difficulty date: March 16, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 277
- Aircraft time: 27,476 hours, 29,208 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S53372411224
- Condition: Corroded
- Location: Frame 22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FRAME 22 UPPER SURFACE HAS CORROSION AROUND THE FLOOR PANEL SCREW HOLES BETWEEN THE LT SEAT TRACKS.  REPAIRED IAW SRM 53-00-00-300-852-A01.
